# SDR 20001127AP008

- Difficulty date: May 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L, STATION 986.5 CORRODED.  CUTOUT DAMAGED AREA AND INSTALLED SPLICE REPAIR IAW SRM 53-10-3 FIG 1, 51-10-2 AND 51-30-0.  (M)
